# SDR SWIA200719313

- Difficulty date: November 21, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 8,488 hours, 5,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM IS CRACKED AT LBL 9 AND RBL 9, FOUND AT C-CHECK.  COMPLIED WITH REPAIR AS PER CRJ700 SRM 51-42-06 PG 7-8, 51-42-13 PG 4 AND REO 670-5-11-265.
